MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ARTICUL/EZE CER BALL 32 +5; ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS

DEPUY ORTHOPAEDICS, INC. 1818910 ARTICUL/EZE CER BALL 32 +5; ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS
Model Number 1365-77-000
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 05/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: visual examination of the returned device finds nothing outward to suggest product error.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Event or Problem Description
Patient had implanted hip during 14 years, duraloc option pan (ceramic on ceramic).Pan began to squeak at the end of 2019.The head and liner were revised due to pain.Dor: (b)(6) 2020, right side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The patient was experiencing pain that led to the revision surgery.

Brand Name
ARTICUL/EZE CER BALL 32 +5
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
randall
warsaw IN 46581 0988
MDR Report Key10421256
Report Number1818910-2020-18303
Device Sequence Number16891913
Product Code LZO
UDI-Device Identifier10603295034346
UDI-Public10603295034346
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K891083
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1365-77-000
Device Catalogue NumberK891083
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/23/2020
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date08/18/2020
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE CER BALL 32 +5; DUR OPT CER INS 32/58,60; ARTICUL/EZE CER BALL 32 +5; DUR OPT CER INS 32/58,60
Outcome Attributed to Adverse Event Required Intervention;